Tate tame symbol and the joint torsion of commuting operators

Research output: Contribution to journalJournal articleResearchpeer-review


We investigate determinants of Koszul complexes of holomorphic functions of a commuting tuple of bounded operators acting on a Hilbert space. Our main result shows that the analytic joint torsion, which compares two such determinants, can be computed by a local formula which involves a tame symbol of the involved holomorphic functions. As an application we are able to extend the classical tame symbol of meromorphic functions on a Riemann surface to the more involved setting of transversal functions on a complex analytic curve. This follows by spelling out our main result in the case of Toeplitz operators acting on the Hardy space over the polydisc.
Original languageEnglish
JournalAnnals of K-Theory
Issue number2
Pages (from-to)181-211
Publication statusPublished - 2020

Number of downloads are based on statistics from Google Scholar and www.ku.dk

No data available

ID: 257742966